# SDR ASOA01198

- Difficulty date: October 3, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: N500AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120272
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 21661
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4066 - CREW REPORTED THE RIGHT MAIN LEFT INBOARD BRAKE LOCKED UP DURING TAXI OUT OF ATL.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LEFT INBOARD BRAKE ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
